# SDR QMLA2024072920093

- Difficulty date: July 25, 2024
- Submitted: July 29, 2024
- Operation: Air carrier
- Aircraft: N969MA
- Make and model: Gulstm 200
- Aircraft serial: BB894
- Aircraft time: 15,675 hours, 13,410 cycles
- Engine: Pwa PT6A42
- Engine time: 7,120 hours, 6,220 cycles
- System (JASC): 7603 · Power Lever
- Part: Spacer
- Condition: Out Of Limits
- Part time: 7,120 hours, 6,220 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

THROTTLE LINKAGE SPACER OUT OF POSITION CAUSED THE PROPELLER TO TRY TO GO INTO BETO RANGE EARLY DURING FINAL APPROACH TO RWY 18R AT KLRD. SPACER WAS LATER ADJUSTED PROPERLY, GROUND ENGINE RUN WAS NORMAL. ACFT RETURNED TO SERVICE 26 JULY 24.
